# SDR AUS20020533

- Difficulty date: January 12, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: AP
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NLG DOOR INTRANSIT LIGHT ILLUMINATED. INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT.
